Species turnover and geographic distance in an urban river network

Rouquette, J.R, Dallimer, M, Armsworth, P.R et al. (3 more authors) (2013) Species turnover and geographic distance in an urban river network. Diversity and Distributions, 19 (11). 1429 - 1439. ISSN 1366-9516



  • Rouquette, J.R
  • Dallimer, M
  • Armsworth, P.R
  • Gaston, K.J
  • Maltby, L
  • Warren, P.H
Copyright, Publisher and Additional Information: © 2013 The Author(s). This is an Open Access article distributed under the terms of the Creative Commons Attribution Licence (http://creativecommons.org/licenses/by/3.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • Published: November 2013
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biosciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
Funding Information:
FunderGrant number
Depositing User: Symplectic Sheffield
Date Deposited: 09 May 2014 15:09
Last Modified: 09 May 2014 15:09
Published Version: http://dx.doi.org/10.1111/ddi.12120
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1111/ddi.12120